# SDR CA990430036

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Wsk M-18 DROMADER
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: D33000001
- Condition: Fractured
- Location: Vert Stabilizer
- Part time: 1,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE VERTICAL FIN REAR MAIN SPAR WEB BELOW THE UPPER RUDDER HINGE FOUND TO BE CRACKED IN SEVERAL PLACES.  DISCUSSIONS WITH THE MANUFACTURER REVEALED THAT THE LATEST MODELS OF THIS AIRCRAFT HAVE A STRONGER REAR SPAR IN THE FIN.
